Open Access
2012 On Uniformly Bazilevic and Related Functions
Khalida Inayat Noor
Abstr. Appl. Anal. 2012(SI12): 1-15 (2012). DOI: 10.1155/2012/345261


We introduce a new class of functions analytic in the open unit disc, which contains the class of Bazilevic functions and also generalizes the concept of uniform convexity. We establish univalence criterion for the functions in this class and investigate rate of growth of coefficients, arc length problem, inclusion results, and distortion bounds. Some interesting results are derived as special cases.


Download Citation

Khalida Inayat Noor. "On Uniformly Bazilevic and Related Functions." Abstr. Appl. Anal. 2012 (SI12) 1 - 15, 2012.


Published: 2012
First available in Project Euclid: 1 April 2013

zbMATH: 1235.30009
MathSciNet: MR2889087
Digital Object Identifier: 10.1155/2012/345261

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI12 • 2012
Back to Top